# SDR CALA2024100702571

- Difficulty date: October 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N882UA
- Make and model: Airbus A319-132
- Aircraft serial: 2505
- Aircraft time: 51,523 hours, 28,456 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 18531130043
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK, WINDSHIELD CONTINUITY FTG HAS CRACK INDICATION APPR OX .400 INCH OUT FROM CTR POST ON HORIZONTAL LEG ON LH AND RH SI DE. "CONTACT ENGINEERING FOR REPAIR INSTRUCTIONS BEFORE NEXT FLI GHT".  RECEIVED FINAL RFTS #4 OPS 60006 WITH INSTRUCTION TO ACCOMPLISH EA 5310-07675 OP 004, ACCOMPLISHED EA 5310-07625 O P 004 - REMOVED & REPLACED L/H & R/H CONTINUITY FITTING IAW R-DR WG - R53113426 AS DIRECTED BY EA 5310-07675 OP 004.
